Posted by: Brown Eyed Girl | 2009-09-14

RE: Lactating Breasts

Hi Doc,

I wonder if you could please assist me. I was on Espiride for about 2 years and then at the beginnig of the year i decided to stop them. About 3 months ago i started taking them again but quit one day deciding that i am not depressed anymore.

However the other night my breasts started having a milky white substance if i squeezed on them. I have checked this regularly since last Tuesday night and everyday the same things happens. Is this just a side effect from the Espiride or is it perhaps an infection or something. I have not been sexually active in the past year so therefore i cannot be pregnant..


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Brown eyed Girl
It could be due to the Espiride. Try taking 200 mg Vit B6 ( Lactosec) 3 times a day for 6 days.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.